# SDR UPS09M54415

- Difficulty date: December 30, 2008
- Submitted: January 29, 2009
- Operation: Air carrier
- Aircraft: N289UP
- Make and model: Doug MD-11F
- Aircraft serial: 48455
- Aircraft time: 77,843 hours, 12,589 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Wrinkled
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1C REPAIR SURVEY SEQUENCE F1-289-07 HAS WRINKLING ON FUSELAGE SKIN ON FWD END OF FLUSH REPAIR.  REMOVED EXISTING REPAIR, FABRICATED AND INSTALLED REPAIR DOUBLER AND TRIPLER IAW UPS EO MD11-5330-31957-A.
